Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 104, NWS St. Louis, MO

April 16, 2024Jefferson County, Saint Louis County, Washington County, Missouri; Monroe County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 16, 2024, 3:29 PM CDT for Jefferson County, Saint Louis County, Washington County, Missouri; Monroe County, Illinois. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2024, 3:29 PM CDT (20:29 UTC)
Expired
Apr 16, 2024, 3:57 PM CDT
In force
28 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Monroe County, IL, Jefferson County, MO, Saint Louis County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 46 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 3:34 PM CDTHAIL 0.51 Wsw Fletcher, MOmPING report. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 3:21 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-319 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

711 
WUUS53 KLSX 162029
SVRLSX
ILC133-MOC099-189-221-162115-
/O.NEW.KLSX.SV.W.0104.240416T2029Z-240416T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
329 PM CDT Tue Apr 16 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Monroe County in southwestern Illinois...
  Central Jefferson County in east central Missouri...
  Northeastern Washington County in east central Missouri...
  South central St. Louis County in east central Missouri...

* Until 415 PM CDT.

* At 329 PM CDT, a severe thunderstorm was located near Richwoods,
  moving northeast at 75 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Arnold, Festus, Waterloo, Columbia, De Soto, Pevely, Crystal City,
  Herculaneum, Hillsboro, Lakeshire, Barnhart, Affton, Lemay,
  Mehlville, Oakville, Antonia, Green Park, St. George, Valmeyer, and
  Bella Villa.

This includes Interstate 55 in Missouri between exits 174 and 191.
 
This also includes Washington State Park, Mastodon Historic Site,
Sandy Creek Covered Bridge Historic Site, and Gov. Dunklin's Grave
Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3815 9091 3821 9083 3820 9078 3824 9077
      3857 9030 3853 9026 3852 9026 3842 9014
      3841 9014 3834 9006 3800 9079
TIME...MOT...LOC 2029Z 232DEG 64KT 3813 9077 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
3 follow-up statements
996 
WWUS53 KLSX 162041
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
341 PM CDT Tue Apr 16 2024

MOC221-162051-
/O.CAN.KLSX.SV.W.0104.000000T0000Z-240416T2115Z/
Washington MO-
341 PM CDT Tue Apr 16 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Illinois...and east central Missouri.

&&

LAT...LON 3821 9074 3826 9074 3857 9030 3853 9026
      3852 9026 3842 9014 3841 9014 3834 9006
      3809 9060 3812 9066
TIME...MOT...LOC 2041Z 231DEG 62KT 3824 9059 

$$

ILC133-MOC099-189-162115-
/O.CON.KLSX.SV.W.0104.000000T0000Z-240416T2115Z/
Monroe IL-Jefferson MO-St. Louis MO-
341 PM CDT Tue Apr 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN MONROE...CENTRAL JEFFERSON AND SOUTH CENTRAL ST.
LOUIS COUNTIES...

At 341 PM CDT, a severe thunderstorm was located over Hillsboro,
moving northeast at 70 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Arnold, Festus, Waterloo, Columbia, De Soto, Pevely, Crystal City,
Herculaneum, Hillsboro, Lakeshire, Barnhart, Affton, Lemay,
Mehlville, Oakville, Antonia, Green Park, St. George, Valmeyer, and
Bella Villa.

This also includes Mastodon Historic Site, Sandy Creek Covered Bridge
Historic Site, and Gov. Dunklin's Grave Historic Site.
 
This includes Interstate 55 in Missouri between exits 174 and 191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3821 9074 3826 9074 3857 9030 3853 9026
      3852 9026 3842 9014 3841 9014 3834 9006
      3809 9060 3812 9066
TIME...MOT...LOC 2041Z 231DEG 62KT 3824 9059 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
697 
WWUS53 KLSX 162052
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
352 PM CDT Tue Apr 16 2024

ILC133-MOC099-189-162115-
/O.CON.KLSX.SV.W.0104.000000T0000Z-240416T2115Z/
Monroe IL-Jefferson MO-St. Louis MO-
352 PM CDT Tue Apr 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN MONROE...NORTHEASTERN JEFFERSON AND SOUTH CENTRAL
ST. LOUIS COUNTIES...

At 352 PM CDT, a severe thunderstorm was located over Imperial,
moving northeast at 70 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Arnold, Festus, Waterloo, Columbia, Pevely, Crystal City,
Herculaneum, Hillsboro, Lakeshire, Barnhart, Lemay, Mehlville,
Oakville, Antonia, Affton, Green Park, St. George, Valmeyer, Bella
Villa, and East Carondelet.

This also includes Mastodon Historic Site, Sandy Creek Covered Bridge
Historic Site, and Gov. Dunklin's Grave Historic Site.
 
This includes Interstate 55 in Missouri between exits 175 and 191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3824 9056 3836 9056 3857 9030 3853 9026
      3852 9026 3842 9014 3841 9014 3834 9006
      3820 9043
TIME...MOT...LOC 2052Z 232DEG 64KT 3836 9039 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
087 
WWUS53 KLSX 162057
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
357 PM CDT Tue Apr 16 2024

ILC133-MOC099-189-162107-
/O.CAN.KLSX.SV.W.0104.000000T0000Z-240416T2115Z/
Monroe IL-Jefferson MO-St. Louis MO-
357 PM CDT Tue Apr 16 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE...
NORTHEASTERN JEFFERSON AND SOUTH CENTRAL ST. LOUIS COUNTIES IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Illinois...and east central Missouri.

&&

LAT...LON 3824 9056 3836 9056 3857 9030 3853 9026
      3852 9026 3842 9014 3841 9014 3834 9006
      3820 9043
TIME...MOT...LOC 2056Z 232DEG 64KT 3842 9030 

$$

Elmore

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:45 PM CDT, 2 hours 44 minutes earlier. Its key messages:

  • Severe weather will threaten the region today, with particular focus in northern/north-central Missouri and west-central Illinois. Further south, the threat exists but is more conditional.
  • Large hail, damaging wind, and tornadoes will all be possible where stronger thunderstorms develop, and the area mentioned above will have potential for very large hail (up to 2.00") and a strong tornado or two.
  • Following another round of showers and a few thunderstorms Thursday, cooler and drier conditions will take hold through the weekend.
Area forecast discussion, Apr 16, 12:45 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1245 PM CDT Tue Apr 16 2024

.KEY MESSAGES...

- Severe weather will threaten the region today, with particular
  focus in northern/north-central Missouri and west-central
  Illinois. Further south, the threat exists but is more
  conditional.

- Large hail, damaging wind, and tornadoes will all be possible
  where stronger thunderstorms develop, and the area mentioned
  above will have potential for very large hail (up to 2.00") and
  a strong tornado or two.

- Following another round of showers and a few thunderstorms
  Thursday, cooler and drier conditions will take hold through the
  weekend.

&&

.SHORT TERM...  (Through Late Wednesday Afternoon)
Issued at 333 AM CDT Tue Apr 16 2024

A well-defined warm front draped across the Mid-Mississippi
Valley is slowly advancing north. The warm front extends from a
mature cyclone in the central High Plains, with a very long
dryline extending from northwest Nebraska to Texas. On the warm
side of the boundary, MLCAPE values across the bi-state region are
currently analyzed at a meager 500-750 J/kg, and well-capped by
persistent ridging aloft and 850mb warm air advection. Aloft, the
cutoff low ejecting into the Front Range continues to promote
diffluent flow into the Plains. The questions surrounding the
current lack of resident instability and timing for favorable
lifting mechanisms aloft play prominently in the potential for
severe weather today.

It is expected that the front will continue a march northward today
as the low approaches and helps it advance. As the low approaches,
sustained winds and gusts will steadily strengthen. It is still very
unlikely (less than 10% chance) that we realize Wind Advisory
criteria values in any continuous area, largely owing to limited
mixing in the presence of an inversion. That said, non-convective
winds will be gusty throughout the day. The region will be within
the open warm sector of the surface low, but instability will be
slow to recover into the early afternoon. The more impressive
instability will be relegated closer to a moisture plume ahead of
the dryline, which will take some time to reach our forecast area.
The cutoff shortwave will enter the Missouri Valley late this
morning into the early afternoon, sending a wave of stronger PVA to
trigger convection across central/north-central Missouri and begin
our threat for severe thunderstorms. At this stage, most guidance
indicates some degree of capping and marginal instability (750-1000
J/kg). However, that parameter space coupled with deep-layer shear
of 50-65kts, will certainly pose a severe weather threat. The
potential is highest in northern and north-central Missouri and in
west-central Illinois, where mid-level ascent will be strongest.
Further south, while ascent still exists, it is weaker and may not
overcome the limited available instability. The SPC Day 1 Convective
Outlook appropriately highlights the area of not only the best
potential for severe weather, but the highest threat for significant
severe weather, in its Enhanced Risk area. The Slight Risk area (the
rest of the region) will still see a threat, but it is more
conditional and arguably more limited in potential intensity.

Deep-layer shear vectors would indicate discrete supercells at least
initially, and the modest CIN may help keep the convection that can
develop discrete for longer. There isn't much support behind these
cells growing upscale in the absence of a boundary near the surface.
Model soundings still depict concerning hodograph curvature and
backed surface winds that would indicate a tornado potential that
maximizes across northern Missouri and west-central Illinois. With
increasing effective inflow shear and SRH, potential exists for a
strong tornado or two during the mid/late afternoon as mixed-layer
instability increases and LCLs remain low. Damaging wind is also a
threat at this point, but does not show a higher-end potential.
Large hail may also occur with the supercells, but poor mid-level
lapse rates and instability distribution will limit most hailstone
sizes.

The threats for larger hail (possibly up to 2.00") and damaging wind
increase in the late afternoon, with a lingering tornado threat
(though it becomes more uncertain as the wind profile gradually
becomes more unidirectional). That said, mid-level ascent
deteriorates with time, which leaves not much beyond the weak
dryline to promote new convection. While earlier guidance feature
two distinct rounds of convection: one with the mid-level ascent
and one along the dryline, I'm growing doubtful that the second
trigger will have the force needed to cause a second round of
severe weather in the late afternoon/early evening as the dryline
weakens and diffuses. That said, if it can manage to spark
thunderstorms, they will exist in an unstable environment ripe for
large to very-large hail, damaging wind, and at least some
tornado threat. The best potential for this exists in the
northernmost parts of Missouri and western Illinois. The severe
weather potential gradually wanes after sunset as instability
dissipates, and by 9-10pm, the threat should end.

By sunrise Wednesday, dry west/southwest winds will exist across
Missouri and Illinois. Temperatures will remain (low 70s to low 80s)
as a result, but not like what we've seen the last few days. The dry
west wind has potential to drop relative humidity values into the
upper 20s during the peak heating of the afternoon in southeast
Missouri in the Ozarks. While winds approach 15mph in the early
afternoon, they will be weakening as the low departs. As such,
elevated fire danger is not forecast at this time, but that scenario
will be monitored.

MRB

&&

.LONG TERM...  (Wednesday Night through Monday)
Issued at 333 AM CDT Tue Apr 16 2024

Another trough drops southwest from Canada into the northern Great
Plains late Wednesday, helping the cutoff shortwave across the Upper
Mississippi Valley eject into the Great Lakes region. The result of
this wave interaction is broad, anomalous longwave troughing
spanning the northern half of the central CONUS. Closer to home, the
ejection will help advance a weak cold front into the region. Very
little in the way of cooler air will accompany this front, but the
boundary will stall somewhere in the forecast area amidst near-zonal
flow aloft.

A subtle shortwave impulse is evident in deterministic global-scale
models, which will likely (80% chance) interact with the front to
force precipitation. There is some degree of uncertainty as to
whether instability will be in place when forcing maximizes Thursday
afternoon and evening, which translates to a severe weather
potential. Some guidance has weakly-capped instability exceeding
1500 J/kg, while others have nothing at all. Which scenario comes
to fruition depends greatly on where the front ends up. Seeing as
the high-end potential is a noteworthy outlier, we are choosing
not to message the SPC Day 3 Convective Outlook at this time. That
said, if the more unstable solution becomes plausible, strong to
severe thunderstorms would be a concern along and south of I-44 in
Missouri and I-64 in Illinois.

Regardless of how it occurs, this impulse will shunt the front (and
higher precipitation chances) further south. This will also promote
cooler weather across a majority of the region from Friday into the
weekend. The only concern that's evident from then until low
precipitation chances return to the forecast early next week is the
threat for frost. That potential maximizes Saturday night across
northeast Missouri, however winds don't look very light during that
time and may inhibit frost formation.

MRB

&&

.AVIATION...  (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1233 PM CDT Tue Apr 16 2024

A band of showers and thunderstorms will move across the terminals
this afternoon, affecting UIN, COU, and JEF through 21Z and the
St. Louis metro terminals between 20-23Z. Another round of
thunderstorms will have the potential to affect UIN between
22-01Z. There will be a lower chance of thunderstorms to affect
the all the terminals through 02Z before the threat ends. Any of
the stronger storms will be capable of producing hail, wind gusts
in excess of 35 knots, and MVFR (possible IFR) ceilings and
visibilities.  Outside of the thunderstorms, winds will turn out
of the south gusting to 30 knots before turning out of the
southwest and west late tonight and Wednesday.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 16, 3:09 PM CDT, 20 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
309 PM CDT Tue Apr 16 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-172015-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
309 PM CDT Tue Apr 16 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely through this evening. Some of these storms
will likely be severe, capable of producing large hail, damaging
winds, and some tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a chances of thunderstorms over parts of the area from late
Wednesday night through Thursday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Britt

In the hours before

Local storm report, Apr 16, 2:29 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service St Louis MO
229 PM CDT Tue Apr 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     Hail             Jonesburg               38.86N 91.31W
04/16/2024  M1.75 Inch       Montgomery         MO   911 Call Center

&&

PW
Local storm report, Apr 16, 2:39 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
239 PM CDT Tue Apr 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     Hail             Troy                    38.98N 90.98W
04/16/2024  M0.88 Inch       Lincoln            MO   Trained Spotter

&&

Maples
Local storm report, Apr 16, 2:59 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
259 PM CDT Tue Apr 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     Hail             2 NE Wright City        38.84N 90.99W
04/16/2024  E0.75 Inch       Warren             MO   Public

            Report from mPING: Dime (0.75 in.).

&&

PW
Local storm report, Apr 16, 3:00 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
300 PM CDT Tue Apr 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     Hail             2 W Flint Hill          38.86N 90.90W
04/16/2024  E0.50 Inch       St. Charles        MO   Public

            Report from mPING: Half-inch (0.50 in.).

&&

PW
Local storm report, Apr 16, 3:07 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
307 PM CDT Tue Apr 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Hail             2 W Flint Hill          38.86N 90.90W
04/16/2024  E1.25 Inch       St. Charles        MO   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

PW
Local storm report, Apr 16, 3:28 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
328 PM CDT Tue Apr 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Tstm Wnd Dmg     Canton                  40.14N 91.52W
04/16/2024                   Lewis              MO   Trained Spotter

            4-6 tree limbs down.

&&

PW

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 11:39 AM CDTSevere Thunderstorm Warning Considerable damage threatLSXKnox51 min
Apr 16, 12:00 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby28 min
Apr 16, 12:47 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby32 min
Apr 16, 1:31 PM CDTSevere Thunderstorm WarningLSXGasconade, Lincoln, Montgomery, Osage, Warren44 min
Apr 16, 2:10 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike20 min
Apr 16, 2:33 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren42 min
Apr 16, 2:45 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren30 min
Apr 16, 2:48 PM CDTWind AdvisoryLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 16 more6 hr
Apr 16, 3:02 PM CDTSevere Thunderstorm WarningLSXKnox28 min
Apr 16, 3:14 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles46 min
Apr 16, 2:57 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.